|atripla blurred vision
Dec 4, 2012
Hi doc, I am on atripla as PEP. I am having severe drunken feeling and blurred vision. I have 3 weeks more on this med. Will my blurred vision improve or will it linger till my course of med is finished? Would it affect my eyes in the future? I am so worried. Thanks
| Response from Dr. Henry
A significant minority of patients starting Atripla will have central nervous system side effects that can include the drunk feeling and blurred vision symptoms you describe. Those sort of symptoms peak in first 1-2 weeks on Atripla and tend to diminish over the following weeks. I dont often utilize Atripla for post exposure prophylaxis due to those side effects since there are other options. The central nervous system side effects quickly clear after the drug is stopped (no long term effect on vision is expected). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blurred Vision And Hiv
- Peripheral Neuropathy And Blurred Vision
- How Long Does Hiv Take To Be Detected?
- Can Hiv Be Transmitted Outside The Host's Body?
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- Would Trichomoniasis Or Chlamydia Show Up After A Few Years
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.